# SDR QXEA2017101900631

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 777 hours, 395 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK RIGHT WING UNDERNEATH, OUTSIDE ENGINE PYLON ON OUTBOARD SIDE, AFT SECTION, 2 FEET OUT.  AIRCRAFT REMOVED FROM SERVICE. COMPLIED WITH FUEL LEAK REPAIR ON THE RT WING RIB NR 10 AND FIRST STRINGER AFT OF FRONT SPAR. LEAK CHECKED GOOD.
